Journal of Symbolic Logic

The McKinsey Axiom is not Canonical

Robert Goldblatt

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 554-562.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743656

Mathematical Reviews number (MathSciNet)
MR1133084

Zentralblatt MATH identifier
0744.03019

JSTOR
links.jstor.org

Citation

Goldblatt, Robert. The McKinsey Axiom is not Canonical. J. Symbolic Logic 56 (1991), no. 2, 554--562. https://projecteuclid.org/euclid.jsl/1183743656


Export citation